# SDR DALA2019082805051

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 12,840 hours, 9,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY AISLE LIGHT ABOVE ROW 1 INOPERATIVE. REMOVED AND REPLACED EMER LIGHT ASSY ABOVE ROW 1 PER B717 AMM 33-22 OP CKS GOOD.
